# SDR DALA2014072704231

- Difficulty date: July 22, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER LT/RT HINGES PLATES INNER SURFACES AT VERTICAL STABILIZER.  CORROSION WAS REMOVED IAW SRM 51-10-3, SRM 55-02, FIG 28, SRM 51-10-3, PAR. 14.
